# SDR C2XA08IA041

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 13,619 hours, 11,293 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Part number: 13501578537
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED A SMOKE SMELL IN THE CABIN.  MAINTENANCE RESECURED INSULATION BLOCKING A COOLING FAN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
